... increasing anxiety
Hi, stacy! You should let your doctor know about the insomnia. Perhap a dosage adjustment ~ increasing day dose and decreasing night dose ~ might resolve the issue.
Best wishes and good luck! Wildcat
Ask about adding mirtazapine on the night and only taking the effexor during the day. This combination of drugs is known as california rocket fuel and is thought to be highly effective.
I was also on Effexor for depression but mainly anxiety. I had a really bad experience with this medication. I started having heart palpitations and insomnia. I told my doctor this and he weaned me off of the Effexor and put me on Pristiq. The Pristiq worked really well for me although it was a bit more expensive. Check into that medication. You may like it. It is said and believed to have way less side effects. I think so anyway. Also, lowering your dose may help. Check with your doc!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will upping Effexor XR dosage from 75mg to 150mg show any benefit? And if so how long would it take?
Updated 6 Feb 2011 • 3 answers
Updated 28 Oct 2013 • 4 answers
Updated 27 Nov 2015 • 3 answers
Updated 4 Dec 2017 • 1 answer
Effexor 150? After being on Effexor 75mg for 3 weeks, I upped the dose to 150mg? How long does it...
Updated 28 Jan 2019 • 1 answer